# SDR SIMA973082

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 243
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brackets
- Part number: 5542102100000
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION MAINTENANCE, THE UPPER AFT ENGINE PANEL AFT BRACKETS CHAFING THE NR 4 AND NR 5 UPPER ZEE MOUNT TUBES ON THE NR 1 AND NR 2 ENGINE.  MAINTENANCE REMOVED AND REPLACED THE ZEE MOUNT TUBES IAW JIC 54-21-61.  MAINTENANCE REMOVED AND REPLACED BOTH BRACKETS IAW EO E9-5300-011.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
